# SDR 7GMB2014062311531

- Difficulty date: June 23, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 1,887 hours, 1,325 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 1,795 hours, 1,260 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23083988
- Part serial: SCP11028
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 1,795 hours, 1,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION IT WAS FOUND FUEL WAS LEAKING FROM NR 1 ENG FPMU, FUEL PUMP & METERING UNIT, BYPASS INDICATOR SIGHT GLASS.  REPLACED FPMU WITH REPAIRED UNIT.  OPERATIONS CHECKED & LEAK CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
